# SDR HYIA6879R

- Difficulty date: February 17, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 24,269 hours, 60,600 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 7401SYCGE
- Condition: Unserviceable
- Location: Control Pedestal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL ODOR PRESENT WHEN INSTRUMENT LIGHT MASTER SWITCH TURNED ON.  TURNED SWITCH OFF ODOR WENT AWAY.  REMOVED AND REPLACED INTRUMENT LIGHTING MASTER SWITCH.
